# SDR ASAA11710520

- Difficulty date: October 5, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 38,761 hours, 17,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 992 FLOORBEAM WEB CORRODED AROUND FASTENER HOLES RBL 45 STR 19R.  BLENDED CORROSION IAW B737 700 SRM 53 70 51 ORIG MAT .050 REMAINING IS .042 IS BEYOND ALLOWEABLE LIMITS.  REPLACED WEB SUPPORT ANGLE P/N 147A5710 2 IAW B737 700 SRM 51 40 02 BAC DWG 147A5710.
